ADMIN NOTE Overview of some diets and treatments for digestive problems http://survivinganti...-gerd/?p=195843
Gluten Sensitivity Vs. Celiac Disease Vs. Gluten Intolerance...
Histamine food intolerance
Probiotics and gut health
That acid reflux pill may be causing your health problems
Hi everyone, It is just over a year now since I have been completely off drugs. I have gone through a very severe withdrawal. About three months ago, I developed severe gastrointestinal symptoms, seemingly overnight. I was fine one day, sick the next. I have gone through thousands of dollars worth of tests, only to have them all come back normal. I am wondering if my stomach problems could be linked to the withdrawal?? What do you all think? My symptoms, which came out of the blue are: Nausea Queasiness Severe acid reflux (never had before in my life) Bloating/full feeling Loss of appetite Significant weight loss (have lost 20 lbs. and am now considered underweight) I have just started a gluten-free diet to see if this helps my symptoms, but I just don't know anymore. My digestive system just does not feel normal. Do you think it is related to withdrawal, and if so, will it get better on its own??? Thanks, Sunny
Edited by Altostrata, 04 December 2015 - 08:18 PM.